| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: (b)(4)-user's test strip had poor storage.(kitchen) test strip udi# (b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 317 and 401 mg/dl.Customer is also concerned with erratic blood glucose test results from back to back blood tests of 187 and 221 mg/dl.The customer's expected fasting blood glucose test result range is 150 - 220 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 11/17/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history (time not set; date was not set correctly for earlier results): result 1 :194mg/dl date: (b)(6) 2017 time:09:40pm fasting.Result 3 :187mg/dl date: (b)(6) /2017 time:12:11pm fasting.Result 4 :221mg/dl date: (b)(6) 2017 time:12:08pm fasting.Result 2 :317mg/dl date: (b)(6) 2017 time:09:43pm fasting.Result 2 :401mg/dl date: (b)(6) /2017 time:10:34pm fasting.Customer is primarily concerned with the 317mg/dl and 401 mg/dl readings.Customers time is not set correctly on the meter.Customers date was not set correctly for earlier readings.